MathSciNet Relay Station
MathSciNet bibliographic data
MR450079 05A15 (26A69 30A10)
Hunter, D. B. The positive-definiteness of the complete symmetric functions of even order. Math. Proc. Cambridge Philos. Soc. 82 (1977), no. 2, 255–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement